Volume, courbure et entropie
Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 823, 21 p.
@incollection{SB_1996-1997__39__83_0,
     author = {Pansu, Pierre},
     title = {Volume, courbure et entropie},
     booktitle = {S\'eminaire Bourbaki : volume 1996/97, expos\'es 820-834},
     series = {Ast\'erisque},
     note = {talk:823},
     pages = {83--103},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {245},
     year = {1997},
     mrnumber = {1627108},
     zbl = {1083.53502},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1996-1997__39__83_0/}
}
TY  - CHAP
AU  - Pansu, Pierre
TI  - Volume, courbure et entropie
BT  - Séminaire Bourbaki : volume 1996/97, exposés 820-834
AU  - Collectif
T3  - Astérisque
N1  - talk:823
PY  - 1997
SP  - 83
EP  - 103
IS  - 245
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1996-1997__39__83_0/
LA  - fr
ID  - SB_1996-1997__39__83_0
ER  - 
%0 Book Section
%A Pansu, Pierre
%T Volume, courbure et entropie
%B Séminaire Bourbaki : volume 1996/97, exposés 820-834
%A Collectif
%S Astérisque
%Z talk:823
%D 1997
%P 83-103
%N 245
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1996-1997__39__83_0/
%G fr
%F SB_1996-1997__39__83_0
Pansu, Pierre. Volume, courbure et entropie, in Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 823, 21 p. http://www.numdam.org/item/SB_1996-1997__39__83_0/

[ACCS] J. W. Anderson, R. Canary, M. Culler, P. Shalen, Free Kleinian groups and volumes of hyperbolic 3 -manifolds, à paraître dans le J. Differen. Geom. | MR | Zbl

[BFL] Y. Benoist, P. Foulon et F. Labourie, Flots d'Anosov à distributions stable et instable différentiables, J. Amer. Math. Soc. 5, 33-74 (1992). | MR | Zbl

[B1] A. L. Besse, Manifolds all of whose geodesics are closed, Ergeb. der Math. Bd 93, Springer (1978). | MR | Zbl

[B2] A. L. Besse, Einstein Manifolds, Ergeb. der Math. Bd 10, Springer (1987). | MR | Zbl

[BCG1] G. Besson, G. Courtois et S. Gallot, Volume et entropie minimale des espaces localement symétriques, Invent. Math. 103, 417-445 (1991). | DOI | EuDML | MR | Zbl

[BCG2] G. Besson, G. Courtois et S. Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. and Funct. Anal. 5, 731-799 (1995). | DOI | EuDML | MR | Zbl

[BCG3] G. Besson, G. Courtois et S. Gallot, Minimal entropy and Mostow's rigidity theorems, Ergod. Th. Dynam. Syst. 16, 623-649 (1996). | DOI | MR | Zbl

[BI] D. Burago and S. Ivanov, On the asymptotic volume of tori, Geom. and Funct. Anal. 5, 800-808 (1995). | DOI | EuDML | MR | Zbl

[C] E. Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris (1928). | JFM | MR | Zbl

[CG] J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, I, J. Differen. Geom. 23, 309-346 (1986), II, J. Differen. Geom. 32, 269-298 (1990). | DOI | MR | Zbl

[Co] T. Colding, Large manifolds with positive Ricci curvature, Invent. Math. 124, 193-214 (1996). | DOI | MR | Zbl

[CK] C. Croke and B. Kleiner, Conjugacy rigidity for manifolds with a parallel vector field, J. Differen. Geom. 39, 659-680 (1994). | DOI | MR | Zbl

[DR] E. Damek and F. Ricci, A class of non-symmetric harmonic riemannian spaces, Bull. Amer. Math. Soc. 27, 139-142 (1992). | DOI | MR | Zbl

[D] E. I. Dinaburg, On the relations among various entropy characteristics of dynamical systems, Izv. Mat. Nauk SSSR 35, 324-366 (1971), Trad. Math. USSR Izv. 5, 337-378 (1971). | MR | Zbl

[DE] A. Douady and C. Earle, Conformally natural extensions of homeomorphisms of the circle, Acta Math. 157, 23-48 (1986). | DOI | MR | Zbl

[ES] J. Eells and J. Sampson, Harmonic maps of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. | DOI | MR | Zbl

[Fo] P. Foulon, Nouveaux invariants géométriques des systèmes dynamiques du second ordre : application à l'étude du comportement ergodique, Thèse d'Etat, Ecole Polytechnique (1986).

[FL] P. Foulon et F. Labourie, Sur les variétés compactes asymptotiquement harmoniques, Invent. Math. 109, 97-111 (1992). | DOI | EuDML | MR | Zbl

[Fu] H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. 77, 335-386 (1963). | DOI | MR | Zbl

[Gh] E. Ghys, Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. Ec. Norm. Sup. de Paris 20, 251-270 (1987). | DOI | EuDML | Numdam | MR | Zbl

[G] M. Gromov, Volume and bounded cohomology, Publ. Math. I.H.E.S. 56, 213-307 (1981). | EuDML | Numdam | MR | Zbl

[Gb] M. Gromov, Hyperbolic manifolds according to Jorgensen and Thurston, Séminaire Bourbaki n° 546, novembre (1979). | Numdam | MR | Zbl

[HM] U. Haagerup and M. Munkholm, Simplices of maximal volume in hyperbolic n -space, Acta Math. 1941, 1-11 (1981). | DOI | MR | Zbl

[K] A. Katok, Four applications of conformal equivalence to geometry and dynamics, Ergod. Th. Dynam. Syst. 8, 139-152 (1988). | DOI | MR | Zbl

[Le] C. Lebrun, Einstein metrics and Mostow rigidity, Math. Res. Lett. 2, 1-8(1996). | DOI | MR | Zbl

[L] A. Lichnérowicz, Sur les espaces riemanniens complètement harmoniques, Bull. Soc. Math. de France 72, 146-169 (1944). | DOI | EuDML | Numdam | MR | Zbl

[Ma] A. Manning, Topological entropy for geodesic flows, Ann. Math. 110, 567-573 (1979). | DOI | MR | Zbl

[MSY] N. Mok, Y. T. Siu and S. K. Yeung, Geometric superrigidity, Invent. Math. 113, 57-83 (1993). | DOI | EuDML | MR | Zbl

[M1] G. D. Mostow, Quasiconformal mappings in n -space and the rigidity of hyperbolic space forms, Publ. Math. I.H.E.S. 34, 53-104 (1967). | DOI | EuDML | Numdam | MR | Zbl

[Sa] A. Sambusetti, An obstruction to the existence of Einstein metrics on 4 -manifolds, C.R. Acad. Sci. Paris 322, 1213-1218 (1996). | MR | Zbl

[S] Y. T. Siu, Complex analyticity of harmonic maps, and strong rigidity of compact Kähler manifolds, Ann. of Math. 112, 73-111 (1980). | DOI | MR | Zbl

[Sz] Z. Szabo, The Lichnérowicz conjecture on harmonic manifolds, J. Differen. Geom. 31, 1-28 (1990). | DOI | MR | Zbl

[T] W. Thurston, The geometry and topology of 3 -manifolds, Princeton University Press, Princeton (1978). | MR | Zbl

[To] D. Toledo, Representations of surface groups in P S U ( n , 1 ) with maximum characteristic number, J. Differen. Geom. 29, 125-134 (1989). | MR | Zbl

[V] M. Ville, Sur le volume des variétés riemanniennes pincées, Bull. Soc. Math. de France 115, 127-139 (1987). | DOI | EuDML | Numdam | MR | Zbl